A note on james’ type robust estimators

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

M-estimation of a single parameter of the life time distribution is consideredbased on independent and identically distributed survival data which may be randomly censored. The most robust and the optimal robust M-estimators of the location parametersof the survival time distribution are derived within a class considered in James (1986)as well as for the general unrestricted class. The properties of the estimators corresponding to the above two classes are discussed, A data set is used to illustrate the usefulness of the optimal robust estimators for the parameter of extreme value distribution.

Original languageEnglish (US)
Pages (from-to)1069-1084
Number of pages16
JournalCommunications in Statistics - Theory and Methods
Volume22
Issue number4
DOIs
StatePublished - Jan 1 1993

Fingerprint

Robust Estimators
M-estimation
Extreme Value Distribution
Lifetime Distribution
M-estimator
Survival Data
Survival Time
Identically distributed
Estimator
Class

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Cite this

@article{8164f873a6ed4cdcb3114013c53bf289,
title = "A note on james’ type robust estimators",
abstract = "M-estimation of a single parameter of the life time distribution is consideredbased on independent and identically distributed survival data which may be randomly censored. The most robust and the optimal robust M-estimators of the location parametersof the survival time distribution are derived within a class considered in James (1986)as well as for the general unrestricted class. The properties of the estimators corresponding to the above two classes are discussed, A data set is used to illustrate the usefulness of the optimal robust estimators for the parameter of extreme value distribution.",
author = "Indrani Basak",
year = "1993",
month = "1",
day = "1",
doi = "10.1080/03610928308831074",
language = "English (US)",
volume = "22",
pages = "1069--1084",
journal = "Communications in Statistics - Theory and Methods",
issn = "0361-0926",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

A note on james’ type robust estimators. / Basak, Indrani.

In: Communications in Statistics - Theory and Methods, Vol. 22, No. 4, 01.01.1993, p. 1069-1084.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on james’ type robust estimators

AU - Basak, Indrani

PY - 1993/1/1

Y1 - 1993/1/1

N2 - M-estimation of a single parameter of the life time distribution is consideredbased on independent and identically distributed survival data which may be randomly censored. The most robust and the optimal robust M-estimators of the location parametersof the survival time distribution are derived within a class considered in James (1986)as well as for the general unrestricted class. The properties of the estimators corresponding to the above two classes are discussed, A data set is used to illustrate the usefulness of the optimal robust estimators for the parameter of extreme value distribution.

AB - M-estimation of a single parameter of the life time distribution is consideredbased on independent and identically distributed survival data which may be randomly censored. The most robust and the optimal robust M-estimators of the location parametersof the survival time distribution are derived within a class considered in James (1986)as well as for the general unrestricted class. The properties of the estimators corresponding to the above two classes are discussed, A data set is used to illustrate the usefulness of the optimal robust estimators for the parameter of extreme value distribution.

UR - http://www.scopus.com/inward/record.url?scp=34248202954&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34248202954&partnerID=8YFLogxK

U2 - 10.1080/03610928308831074

DO - 10.1080/03610928308831074

M3 - Article

AN - SCOPUS:34248202954

VL - 22

SP - 1069

EP - 1084

JO - Communications in Statistics - Theory and Methods

JF - Communications in Statistics - Theory and Methods

SN - 0361-0926

IS - 4

ER -